# SDR FDEA201206252347

- Difficulty date: June 25, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3411
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER EDGE AFT END HAS 2 EA STOP DRILLS IN SKIN AT LIP.  ACCOMPLISHED EA F-5330-160572.   MAJOR REPAIR.
